Announcement

Collapse
No announcement yet.

Nexium and gas/bloat

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • Nexium and gas/bloat

    Has anyone had gas/bloat from Nexium? Can Nexium cause delayed gastric emptying?

  • #2
    Yes, I definately had those symptons and that is the main reason I went off of Nexium. It only got worse as the time progressed....The bloat was so bad and so was the gas. Very uncomfortable and very embarassing...I am really starting to believe it's a PPI thing because I have experienced this with three PPIs already but I found that Aciphex gave me the least amount of gas and bloating although it still does have the gas and bloating. I'm starting to learn to live with it because it's so much better than the alternative which is the heartburn and GERD that I have. There are times I won't take it for a day to give my body a break but believe me when I say I know exactly what you are going through.

    When I complained to my doctor recently, he told me to go off of the aciphex too and to try taking one Pepcid Extra Strength in the morning and one at night before I go to bed. I have not tried this yet because I feel maybe my heartburn problem is too bad for these over the counter medications but I've been thinking about trying it anyway soon...

    We'll see what happens...

    In the meantime, he renewed my prescription for aciphex again.....

    Good Luck...
    Judy

    Comment

    Working...
    X